# SDR CA990330038

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-232
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vsv Actuator
- Part number: 1685MK6
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,478 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT WAS ON TAKEOFF ROLL WHEN AN ECAM MESSAGE NR 2 COMPRESSOR VANE ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE VARIABLE VANE ACTUATOR AND THE MASTER BLEED ACTUATOR WERE REPLACED, POWER ASSURANCE RUNS WERE CARRIED OUT SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
